Journal of Symbolic Logic

$\lambda$-Scales, $\kappa$-Souslin Sets and a New Definition of Analytic Sets

Douglas R. Busch

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 2 (1976), 373-378.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739778

Mathematical Reviews number (MathSciNet)
MR419234

Zentralblatt MATH identifier
0353.02045

JSTOR
links.jstor.org

Citation

Busch, Douglas R. $\lambda$-Scales, $\kappa$-Souslin Sets and a New Definition of Analytic Sets. J. Symbolic Logic 41 (1976), no. 2, 373--378. https://projecteuclid.org/euclid.jsl/1183739778


Export citation